Smith, Roger individual record
Professor
Positions:
selected publications
Academic Articles82
  • Cameron, J. M., & Smith, R. R. (2016). Intermediate subalgebras and bimodules for general crossed products of von Neumann algebras. INTERNATIONAL JOURNAL OF MATHEMATICS. 27(11), 1650091-1650091.
    doi badge
  • Cameron, J., & Smith, R. R. (2015). Bimodules in crossed products of von Neumann algebras. ADVANCES IN MATHEMATICS. 274, 539-561.
    doi badge
  • Cameron, J., Christensen, E., Sinclair, A. M., Smith, R. R., White, S., & Wiggins, A. D. (2014). KADISON-KASTLER STABLE FACTORS. Duke Mathematical Journal. 163(14), 2639-2686.
    doi badge
  • Christensen, E., Sinclair, A. M., Smith, R. R., & White, S. (2013). C*-algebras Nearly Contained in Type I Algebras. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES. 65(1), 52-65.
    doi badge
  • Fang, J., Smith, R. R., & White, S. (2013). GROUPOID NORMALISERS OF TENSOR PRODUCTS: INFINITE VON NEUMANN ALGEBRAS. JOURNAL OF OPERATOR THEORY. 69(2), 545-570.
    doi badge
Conference Papers1
  • Paulsen, V. I., & Smith, R. R. (2002). Diagonals in tensor products of operator algebras. Proceedings of the Edinburgh Mathematical Society. 45(3), 647-652.
    doi badge
chaired theses and dissertations
Email
rrsmith@tamu.edu
First Name
Roger
Last Name
Smith
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA